# SDR SWIA200414042

- Difficulty date: October 30, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 755 hours, 485 cycles
- Engine: Ge CF34*
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Lavatory Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LAV SMOKE MESSAGE CAME ON DURING TAKEOFF ROLL.  RE-SECURED LOOSE CONNECTOR PLUG.  OPERATIONAL CHECK GOOD IAW MM 26-16-00.
